# SDR DALA2021020100585

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CORROSION STRINGER 43L FROM FR 54 TO FR 60 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION REPLACED STRINGER PER SRM A320 51-72-11.
